Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Rational approximations to generalized hypergeometric functions


Author: Jerry L. Fields
Journal: Math. Comp. 19 (1965), 606-624
MSC: Primary 33.20
DOI: https://doi.org/10.1090/S0025-5718-1965-0194620-7
MathSciNet review: 0194620
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, On approximate expressions for the exponential integral and the error function, J. Math. Physics 30 (1952), 226–231. MR 0046131
  • [2] Yudell L. Luke, On economic representations of transcendental functions, J. Math. and Phys. 38 (1959/1960), 279–294. MR 0112984
  • [3] C. Lanczos, "Trigonometric interpolation of empirical and analytical functions," J. Math. and Phys., v. 17, 1938, pp. 123-199.
  • [4] C. Lanczos, Tables of Chebyshev Polynomials $ {S_n}(x)$ and $ {C_n}(x)$, National Bureau of Standards, AMS9, December, 1952.
  • [5] Cornelius Lanczos, Applied analysis, Prentice Hall, Inc., Englewood Cliffs, N. J., 1956. MR 0084175
  • [6] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995. Reprint of the second (1944) edition. MR 1349110
  • [7] A. Erdélyi, et al., Higher Transcendental Functions, Vol. I, McGraw-Hill, New York, 1953. MR 15, 419.
  • [8] E. W. Barnes, "The asymptotic expansion of integral functions defined by generalized hypergeometric series," Proc. London Math. Soc. (2), v. 5, 1907, pp. 59-116.
  • [9] Yudell L. Luke, Integrals of Bessel functions, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1962. MR 0141801
  • [10] Jerry L. Fields and Yudell L. Luke, Asymptotic expansions of a class of hypergeometric polynomials with respect to the order, J. Math. Anal. Appl. 6 (1963), 394–403. MR 0148950, https://doi.org/10.1016/0022-247X(63)90020-9
  • [11] Gabor Szegö, Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23. Revised ed, American Mathematical Society, Providence, R.I., 1959. MR 0106295
  • [12] Jerry L. Fields and Yudell L. Luke, Asymptotic expansions of a class of hypergeometric polynomials with respect to the order. II, J. Math. Anal. Appl. 7 (1963), 440–451. MR 0157015, https://doi.org/10.1016/0022-247X(63)90066-0
  • [13] C. S. Meijer, On the 𝐺-function. I, Nederl. Akad. Wetensch., Proc. 49 (1946), 227–237 = Indagationes Math. 8, 124–134 (1946). MR 0017452

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.20

Retrieve articles in all journals with MSC: 33.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0194620-7
Article copyright: © Copyright 1965 American Mathematical Society